# SDR IPXA1664492

- Difficulty date: January 17, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410350
- Part serial: 000652
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C RT WING - NR10 SLAT INBD NOSE SKIN AT RIVET HOLE FOUND CRACKED.  SKIN REPAIR IAW SRM 57-43-01-2R2, FIG 201, REV 49 AT OSS 723.9 ORG MAT'L 7075T6-0063" CRACKED  LENGTH 0.503" DAMAGE CUTOUT 8.875"X 7.25" THIS CLASSIFIED AS MAJOR REPAIR WITH MAT'L 7075T6-0071" AS REPAIR DOUBLER & 7075T6-0063" AS REPAIR PLATE, REPAIR SIZE 12"X10.25", THIS REPAIR IS ACCOMPLISHED IN ORDER TO REPAIR INTERNAL SUPPORT RIB.
